# SDR A6WA201040840

- Difficulty date: October 7, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE (MOVEABLE) IS CHAFED IN 3 LOCATIONS ON L/E CHAFED AREAS WERE BLENDED, TREATED AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW REO 601R-57-52-004, REV C.
